Article (Scientific journals)
On the infinity category of homotopy Leibniz algebras
Khudaverdyan, David; Poncin, Norbert; Qiu, Jian
2014In Theory and Applications of Categories, 29 (12), p. 332-370
Peer reviewed
 

Files


Full Text
InftyCatHomotLeibAlgUPD.pdf
Author preprint (360.43 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Khudaverdyan, David 
Poncin, Norbert ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Qiu, Jian ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
On the infinity category of homotopy Leibniz algebras
Publication date :
2014
Journal title :
Theory and Applications of Categories
ISSN :
1201-561X
Publisher :
Mount Allison University. Department of Mathematics and Science, Sackville, Canada
Volume :
29
Issue :
12
Pages :
332-370
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 07 December 2013

Statistics


Number of views
203 (47 by Unilu)
Number of downloads
178 (27 by Unilu)

Scopus citations®
 
6
Scopus citations®
without self-citations
4
WoS citations
 
6

Bibliography


Similar publications



Contact ORBilu